DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Vyvanse (Lisdexamfetamine) - Crying - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Crying ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Vyvanse (Lisdexamfetamine) where reactions include crying. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Vyvanse side effects in 7 year old male

Reported by a physician from United States on 2012-06-14

Patient: 7 year old male

Reactions: Depressed Mood, Suicidal Ideation, Crying

Drug(s) suspected as cause:
Vyvanse



Possible Vyvanse side effects in male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-05-08

Patient: male, weighing 27.7 kg (60.9 pounds)

Reactions: Hallucination, Visual, Fear, Crying

Drug(s) suspected as cause:
Vyvanse

Other drugs received by patient: Risperdal



Possible Vyvanse side effects in 13 year old male

Reported by a consumer/non-health professional from United States on 2012-04-20

Patient: 13 year old male, weighing 59.9 kg (131.7 pounds)

Reactions: Respiratory Rate Increased, Gait Disturbance, Hyperhidrosis, Tremor, Crying

Drug(s) suspected as cause:
Vyvanse



Possible Vyvanse side effects in male

Reported by a consumer/non-health professional from United States on 2012-01-19

Patient: male, weighing 23.9 kg (52.7 pounds)

Reactions: Agitation, Dyskinesia, Abnormal Behaviour, Decreased Interest, Convulsion, Anxiety, Panic Attack, Social Avoidant Behaviour, Hallucination, Visual, Dysuria, Screaming, Mood Swings, Decreased Appetite, Crying

Drug(s) suspected as cause:
Vyvanse
    Dosage: 20 mg once oral
    Administration route: Oral
    Indication: Attention Deficit / Hyperactivity Disorder
    Start date: 2011-11-23
    End date: 2011-12-20

Vyvanse
    Dosage: 20 mg once oral
    Administration route: Oral
    Indication: Autism
    Start date: 2011-11-23
    End date: 2011-12-20



Possible Vyvanse side effects in

Reported by a physician from United States on 2011-10-21

Patient:

Reactions: Hallucination, Crying

Drug(s) suspected as cause:
Vyvanse

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014